April 2023 CONTINUITY ON A CLASS OF F-ALGEBRAS
Ali Naziri-Kordkandi
Rocky Mountain J. Math. 53(2): 541-548 (April 2023). DOI: 10.1216/rmj.2023.53.541

Abstract

In the first part of the paper, we give some criteria of continuity of the spectral radius functions on strongly sequential Σ-fundamental F-algebras. Several examples of spectral continuity are discussed as well. The second part uses the results of the first part to investigate the automatic continuity of linear mappings and homomorphisms on a class of F-algebras.

Citation

Download Citation

Ali Naziri-Kordkandi. "CONTINUITY ON A CLASS OF F-ALGEBRAS." Rocky Mountain J. Math. 53 (2) 541 - 548, April 2023. https://doi.org/10.1216/rmj.2023.53.541

Information

Received: 15 April 2022; Revised: 9 July 2022; Accepted: 13 July 2022; Published: April 2023
First available in Project Euclid: 20 June 2023

MathSciNet: MR4604772
zbMATH: 07725153
Digital Object Identifier: 10.1216/rmj.2023.53.541

Subjects:
Primary: 46H05 , 46H20

Keywords: ‎automatic continuity , Homomorphism , radius of boundedness , spectral radius , Σ-fundamental topological algebras

Rights: Copyright © 2023 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.53 • No. 2 • April 2023
Back to Top